Results 1 to 8 of 8
Took a lot of suboxone, how long until opiates will be effective?
  1. #1
    hornygoatboy is offline New Member
    Join Date
    Jan 2010
    Posts
    4

    Default Took a lot of suboxone, how long until opiates will be effective?

    I took 64mg of suboxone earlier today. I realize that it was pointless to take more than 4 8mg tablets, but I took 8 anyway (I have a really high opiate tolerance). How long until these are out of my system and opiates will be effective again? I am in pain and I will be getting my dilaudid prescription in about four days. Will that be enough time for them to be effective?

  2. #2
    Melissa B is offline Senior Member
    Join Date
    Dec 2009
    Location
    San Francisco Bay Area
    Posts
    538

    Default

    Hello,

    I'm not trying to be rude, but I think your playing with fire and should be very careful. That can kill you!

    Melissa
    P.S. I hope you don't live alone.
    Melissa

  3. #3
    hornygoatboy is offline New Member
    Join Date
    Jan 2010
    Posts
    4

    Default

    I don't live alone. And there's a 32mg cap on suboxone... plus it has the naloxone so it's pretty tough to OD on it. But duly noted. I won't be taking that much again.

  4. #4
    hornygoatboy is offline New Member
    Join Date
    Jan 2010
    Posts
    4

    Default

    So does anybody know how to answer this? I have a prescription for my pain meds. I'm not just trying to get high... not that it should matter. I just don't want to be in pain for longer than I have to.

  5. #5
    Anonymous Guest

    Default

    what a frikkin idiot man,
    you say you dont want to get high, and you take 64mg of sub.
    melissa is right you are playin with the devil.
    and nope they wont be out of your system, which is probably a good lesson to you.
    man, most people dont even need 16mg when they start subs off a huge methadone habit. that was me. i started on 12mg.

    you are playin with fire for sure, and as for the 32mg cap on suboxone you dont know sh!t from clay.
    and if yu know so much, why ask.

    jeez louise, thats the most crazy thing ive heard since ive been here.
    and YES YOU FRIKKIN CAN OD ON SUBS. THE BLOODY NALOXONE IS TO STOP YOU HITTING IT UP.
    the buprenorphine is the one blocking the other opiates. you need to do some heavy learnin pal. before you kill yourself.
    that was a complete waste of time taking that many, it will go longer, not higher .

    oh and i dunno what makes you think you have the highest tolerance in the land. no sh!t 16 would be more than enough on any day. if thats not enough you are kidding yourself, its all in your head man.

  6. #6
    GenRx is offline Junior Member
    Join Date
    Jan 2010
    Posts
    25

    Default

    @Melissa

    Respitory depression/death is far less of a risk because of the facts that HGB noted, including the cap. The naloxone in Suboxone doesn't actually do anything besides serve as a deterrent for people trying to abuse it. Trust me, it doesn't do anything. As long as he's not taking anything else that will cause respitory depression he should be pretty safe, but that's relatively speaking. I'm not recommending abusing Suboxone, but I know from personal experience (been on it for ~one year).

    @HGB

    Suboxone has a very long half-life, I believe it's around 36 hours. You'll probably be able to start feeling the effects of other opiates after about three days, but I would recommend waiting four before you start taking other opiates. The reason being, you need to make sure it's out of your system before taking more downers.


    GenRx

  7. #7
    Anonymous Guest

    Default

    still that is a ridiculous dose to be mucking around with.

    ive been on subs for 6 months, so i know from personal experience as well, that it was a total waste of about 4 - 6 pills.

    HGB maybe you should get some assistance, you obviously dont have a handle on what you are doing to yourself.

    take care man

  8. #8
    intelmetal is offline Senior Member
    Join Date
    Jan 2009
    Location
    New Orleans, La. USA
    Posts
    598

    Default How long?

    Not 3-4 days, try doing the math. Lets start at 32mgs (you took 64mgs). 48 hours after you took the subs, you still have 16mgs in your system. 2 more days and you still have 8mgs in your system. 2 more days and you still have 4mgs in your system. Are you getting the message ? It could weeks before the dilaudid will be effective. Do not EVER take that much suboxone ! It is dangerous no matter what you hear from others, plus it is addictive behavior on top of that. What are you trying to accomplish ?
    Keep posting and Good Luck !
    Steve

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22